Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have irregular periods. Having weight gain. No medication till now. What to do?

I have always had irregular periods..when I do get periods its usually after 2 or 3 months and it would stay on for a I have my period after 3 months of no period and my period wont seem too go off its been on since march 15th up until now apr.5th..and the blood would change colors from brown too dark red then back too bright red again then it would start over again with the same colors in that pattern and the flow would be heavy then light heavy then light im starting too get worried because this never happened too me before..i am 22 131lbs and 5' thinking its because my body change because I gained weight..someone please help me I would really appreciate it
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular periods with an associated weight gain is commonly seen in case of polycystic ovaries. This needs a complete hormonal assessment and then treatment. Loosing a few extra kilos will also help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor